# SDR USAA2009040890833

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 35,915 hours, 13,531 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 614 - PHX - EES - R1 DOOR SLIDE WILL NOT ARM.  ADJUSTED PROXIMITY SENSOR 4WN2 (R1 DOOR) PER AIRBUS MAINTENANCE MANUAL 52-71-00-820-002-01.
